# SDR ALG2005F00008

- Difficulty date: December 29, 2004
- Submitted: February 4, 2005
- Operation: Air carrier
- Aircraft: N198H
- Make and model: Bell 206B
- Aircraft serial: 3647
- Engine: Allsn 250C20B
- System (JASC): 6440 · Tail Rotor Indicating System
- Part: Chip Detector
- Condition: Malfunctioned
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING TAKEOFF, AFTER MAINTENANCE INSPECTED TAIL ROTOR CHIP FROM FIRST OCCURRENCE OF FLICKERING LIGHT.  DURING TAKEOFF, DURING LT TURN TAIL ROTOR CHIP LIGHT FLICKERED ON AND OFF FOR APPROXIMATELY 15 SECONDS THEN REMAINED OFF.  AIRCRAFT RETURNED, MAINTENANCE REMOVED AND REPLACED CHIP PLUG ASSEMBLY, GROUND RUN AND OPS CHECK FLIGHT SHOWED NO CHIP INDICATION, AIRCRAFT RETURED TO SERVICE. (K)
